# SDR ASAA2013071995636

- Difficulty date: July 19, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 26,364 hours, 7,919 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO TAXI, FMC DISAGREE MESSAGE ANNUNICATED.  ACFT GROUNDED.  QRH PROCEDURE COMPLIED WITH, OPS NORMAL.
